[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 1, Number 2 (Summer 2007) ::
IJT 2007, 1(2): 7-7 Back to browse issues page
A Case Report of Guillain – Barre - Like Syndrome Associated With Olanzapine Hypersensitivity Reaction
Gholamreza Shamsaee, Reza Bavarsad *
Golestan hospital, Joundishapour University of Medical Science, Ahwaz, Iran. , nbavar@yahoo.com
Abstract:   (6554 Views)
 Introduction: Olanzapine (Zyprexa) has become one of the most commonly prescribed atypical antipsychotic drug in Iran, at least in part due to its low potential to cause extra-pyramidal side effects.
Case: A 54-year-old man, who was a known case of schizophrenia from 10 years ago and within the recent years, was under periodic medical treatment by antipsychotic drugs.
Conclusion: Neurologists and psychiatrists should be aware that olanzapine may cause severe adverse reactions such as Guillain-Barré-like syndrome.
Keywords: Guillain-Barre-Like Syndrome, Olanzapine, Reaction
Full-Text [PDF 8 kb]   (1189 Downloads)    
Type of Study: Research | Subject: General
Send email to the article author

Add your comments about this article
Your username or email:

Write the security code in the box >



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shamsaee G, Bavarsad R. A Case Report of Guillain – Barre - Like Syndrome Associated With Olanzapine Hypersensitivity Reaction. IJT. 2007; 1 (2) :7-7
URL: http://ijt.arakmu.ac.ir/article-1-32-en.html
Volume 1, Number 2 (Summer 2007) Back to browse issues page
مجله سم شناسی و مسمومیتهای ایران Iranian Journal of Toxicology
Persian site map - English site map - Created in 0.048 seconds with 786 queries by yektaweb 3471